# SDR DL76S020600

- Difficulty date: May 28, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Aircraft: N128DL
- Make and model: Boeing 767332
- Aircraft serial: 24078
- Aircraft time: 46,167 hours, 21,918 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

RTB - CREW REPORTS ELECTRICAL ODOR IN MID GALLEY / CABIN AREA.  ONLY DETECTABLE ODOR COMING FROM MID GALLEY LIFE RAFT STOWAGE COMPT, SEEMS TO BE COMING FROM LIFE RAFT ITSELF.  RAN ENGS PACKS AND LOADED ALL ELECTRICS TAXIED A/C IN SAME CONFIG AS CREW UNABLE TO DUPLICATE.  REMOVED LIFE RAFT PER MEL 25-99-02B, FWD TO MCO AND PLAC.
